Responsive Menu
Add more content here...

Meftal is a popular painkiller. The government released a warning about the drug’s side effects because it may cause a reaction known as Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) syndrome.

Govt Alert: Popping In Painkiller Meftal Can Have These Side Effects -  odishabytes

If you have been taking Meftal, a popular painkiller, each time you get cramps, put this down and read this instead. The government has issued an advisory on the painkiller, warning people about the potential side effects of Meftal, particularly since it can cause severe reactions.

On December 7, the Indian Pharmacopoeia Commission (IPC) released a safety alert about Meftal because it contains the allergy-causing active ingredient mefenamic acid.

Currently, an adverse reaction termed “DRESS syndrome” (drug rash with eosinophilia and systemic symptoms) is used to characterize a hypersensitivity reaction.

 

 

Leave a Reply

Your email address will not be published. Required fields are marked *

LIMITLESS FEED